MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number 10257BL-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a 15-year-old rollator that occurred in (b)(6) 2020.The end user reported that while traversing uneven ground using a rollator that she used successfully for 15 years, she fell and sustained back and neck injuries, resulting in hospitalization, surgical intervention, and complications.Three of her vertebrae were removed.While recuperating she suffered pneumonia leading to further hospitalization.Drive is attempting to evaluate the unit through the attorney and will provide an update when additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key14946150
Report Number2438477-2022-00053
Device Sequence Number20387161
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public822383290331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2022
Report Date (Section F) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/02/2022
Device Age15 YR
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA07/07/2022